Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

What are these symptoms of late periods, nausea, headache and frequent urination ?

hi im and 18 yr old female with a medical history of depression: lately i have been feeling bouts of nausea , dizzyness, headaches, constipation and am suffering from frequent urination , my period was due on the 6th, i had sex at about 2 on the 5th and i started bleeding, it was lighter than my normal period and a lighter colour, and it contained some small dark blood clots, i dont normall receive blood clots, and my period has stopped this morning and normally it lasts about 5 days, my partner and i arent using contraception either. please help from k,l,r
Asked On : Tue, 8 Mar 2011
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Your symptoms are similar to that of pregnancy. Get a urine pregnancy test to rule out pregnancy.If that is positive then consult a Gynaec; as for blood clots sometimes come in normal menses also blood clots are seen ;it is usually collected blood.
Answered: Tue, 8 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor